Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 76, Number 259

All articles in this issue are freely accessible.

Fully discrete dynamic mesh discontinuous Galerkin methods for the Cahn-Hilliard equation of phase transition
Xiaobing Feng and Ohannes A. Karakashian.
Math. Comp. 76 (2007), 1093-1117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299767
Continuous interior penalty $hp$-finite element methods for advection and advection-diffusion equations
Erik Burman and Alexandre Ern.
Math. Comp. 76 (2007), 1119-1140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299768
Robust norm equivalencies for diffusion problems
Michael Griebel, Karl Scherer and Marc Alexander Schweitzer.
Math. Comp. 76 (2007), 1141-1161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299769
Nonlinear projection methods for multi-entropies Navier–Stokes systems
Christophe Berthon and Frédéric Coquel.
Math. Comp. 76 (2007), 1163-1194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299770
Stabilized finite element method for Navier–Stokes equations with physical boundary conditions
M. Amara, D. Capatina-Papaghiuc and D. Trujillo.
Math. Comp. 76 (2007), 1195-1217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299771
Convergence of Godunov type methods for a conservation law with a spatially varying discontinuous flux function
Adimurthi, Siddhartha Mishra and G. D. Veerappa Gowda.
Math. Comp. 76 (2007), 1219-1242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299772
Adaptive methods for boundary integral equations: Complexity and convergence estimates
Wolfgang Dahmen, Helmut Harbrecht and Reinhold Schneider.
Math. Comp. 76 (2007), 1243-1274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299773
Fourier–Padé approximations and filtering for spectral simulations of an incompressible Boussinesq convection problem
M. S. Min, S. M. Kaber and W. S. Don.
Math. Comp. 76 (2007), 1275-1290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299774
Structured data-sparse approximation to high order tensors arising from the deterministic Boltzmann equation
Boris N. Khoromskij.
Math. Comp. 76 (2007), 1291-1315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299775
Approximation methods for the Muskhelishvili equation on smooth curves
V. Didenko and E. Venturino.
Math. Comp. 76 (2007), 1317-1339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299776
Parabolic and hyperbolic contours for computing the Bromwich integral
J. A. C. Weideman and L. N. Trefethen.
Math. Comp. 76 (2007), 1341-1356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299777
Cubature formulas for symmetric measures in higher dimensions with few points
Aicke Hinrichs and Erich Novak.
Math. Comp. 76 (2007), 1357-1372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299778
$C^{2}$ Hermite interpolation by Pythagorean Hodograph space curves
Zbynek Sír and Bert Jüttler.
Math. Comp. 76 (2007), 1373-1391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On the probability distribution of condition numbers of complete intersection varieties and the average radius of convergence of Newton’s method in the underdetermined case
C. Beltrán and L. M. Pardo.
Math. Comp. 76 (2007), 1393-1424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299780
Identification of small inhomogeneities: Asymptotic factorization
Habib Ammari, Roland Griesmaier and Martin Hanke.
Math. Comp. 76 (2007), 1425-1448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299781
Numerically satisfactory solutions of hypergeometric recursions
Amparo Gil, Javier Segura and Nico M. Temme.
Math. Comp. 76 (2007), 1449-1468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299782
Error bounds on complex floating-point multiplication
Richard Brent, Colin Percival and Paul Zimmermann.
Math. Comp. 76 (2007), 1469-1481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299783
On generalized averaged Gaussian formulas
Miodrag M. Spalevic.
Math. Comp. 76 (2007), 1483-1492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299784
K3 surfaces with Picard number three and canonical vector heights
Arthur Baragar and Ronald van Luijk.
Math. Comp. 76 (2007), 1493-1498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299785
Computation of capacity
Thomas Ransford and Jérémie Rostand.
Math. Comp. 76 (2007), 1499-1520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299786
Computing boundary slopes of 2-bridge links
Jim Hoste and Patrick D. Shanahan.
Math. Comp. 76 (2007), 1521-1545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299787
Euclidean minima of totally real number fields: Algorithmic determination
Jean-Paul Cerri.
Math. Comp. 76 (2007), 1547-1575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299788
On the largest prime divisor of an odd harmonic number
Yusuke Chishiki, Takeshi Goto and Yasuo Ohno.
Math. Comp. 76 (2007), 1577-1587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299789
Quadratic forms that represent almost the same primes
John Voight.
Math. Comp. 76 (2007), 1589-1617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299790
Computing the integer partition function
Neil Calkin, Jimena Davis, Kevin James, Elizabeth Perez and Charles Swannack.
Math. Comp. 76 (2007), 1619-1638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299791
On univoque Pisot numbers
Jean-Paul Allouche, Christiane Frougny and Kevin G. Hare.
Math. Comp. 76 (2007), 1639-1660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299792
Constructing representations of higher degrees of finite simple groups and covers
Vahid Dabbaghian-Abdoly.
Math. Comp. 76 (2007), 1661-1668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299793
Testing polycyclicity of finitely generated rational matrix groups
Björn Assmann and Bettina Eick.
Math. Comp. 76 (2007), 1669-1682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299794
New integer representations as the sum of three cubes
Michael Beck, Eric Pine, Wayne Tarrant and Kim Yarbrough Jensen.
Math. Comp. 76 (2007), 1683-1690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299795

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The immersed interface method Numerical solutions of PDEs involving interfaces and irregular domains, by Zhilin Li and Kazufumi Ito.
Reviewer: Ron Fedkiw
Math. Comp. 76 (2007), 1691-1691
Review information
Full-text PDF Free Access
Partial differential equations and the finite element method, by Pavel Solin.
Reviewer: Lung-an Ying
Math. Comp. 76 (2007), 1693-1694
Review information
Full-text PDF Free Access
Variational analysis in Sobolev and BV spaces, by Hedy Attouch, Giuseppe Buttazzo and Gérard Michaille.
Reviewer: Ivan P. Gavrilyuk
Math. Comp. 76 (2007), 1695-1696
Review information
Full-text PDF Free Access
A computational introduction to number theory and algebra, by Victor Shoup.
Reviewer: Igor Shparlinski
Math. Comp. 76 (2007), 1697-1698
Review information
Full-text PDF Free Access